Previous |  Up |  Next

Article

Keywords:
vecrot lattice; Boolean algebra; internal direct factor
Summary:
In this note we prove that there exists a Carathéodory vector lattice $V$ such that $V\cong V^3$ and $V\ncong V^2$. This yields that $V$ is a solution of the Schröder-Bernstein problem for Carathéodory vector lattices. We also show that no Carathéodory Banach lattice is a solution of the Schröder-Bernstein problem.
References:
[1] Birkhoff, G.: Lattice Theory. Am. Math. Soc. Providence (1967). Zbl 0153.02501
[2] Cater, F. S.: Note on a variation of the Schröder-Bernstein problem for fields. Czech. Math. J. 52 (2002), 717-720. DOI 10.1023/B:CMAJ.0000027226.39057.1f | MR 1940052 | Zbl 1011.12002
[3] Chang, C. C.: Cardinal and ordinal multiplication of relation types. Proc. Sympos. Pure Math., Vol. II Am. Math. Soc. Providence (1961), 123-128. MR 0130183 | Zbl 0108.01101
[4] Simone, A. De, Mundici, D., Navara, M.: A Cantor-Bernstein theorem for $\sigma$-complete MV-algebras. Czech. Math. J. 53 (2002), 437-447. DOI 10.1023/A:1026299723322 | MR 1983464
[5] Dvurečenskij, A.: Central elements and Cantor-Bernstein's theorem for pseudo-effect algebras. J. Austr. Math. Soc. 74 (2003), 121-143. DOI 10.1017/S1446788700003177 | MR 1948263 | Zbl 1033.03036
[6] Galego, E. M.: Schröder-Bernstein quintuples for Banach spaces. Bull. Pol. Acad. Sci., Math. 54 (2006), 113-124. DOI 10.4064/ba54-2-3 | MR 2266142 | Zbl 1109.46011
[7] Galego, E. M.: An arithmetical characterization of decompositions methods in Banach spaces via supplemented subspaces. Glasg. Math. J. 47 (2005), 489-500. DOI 10.1017/S0017089505002727 | MR 2202061
[8] Goffman, C.: Remarks on lattice ordered groups and vector lattices. I. Carathéodory functions. Trans. Am. Math. Soc. 88 (1958), 107-120. MR 0097331 | Zbl 0088.02602
[9] Gowers, W. T.: A solution to the Schröder-Bernstein problem for Banach spaces. Bull. Lond. Math. Soc. 28 (1996), 297-304. DOI 10.1112/blms/28.3.297 | MR 1374409 | Zbl 0863.46006
[10] Hanf, W.: On some fundamental problems concerning isomorphisms of Boolean algebras. Math. Scand. 5 (1957), 205-217. MR 0108451
[11] Jakubík, J.: Cardinal properties of lattice ordered groups. Fundam. Math. 74 (1972), 85-98. MR 0302528
[12] Jakubík, J.: Cantor-Bernstein theorem for MV-algebras. Czech. Math. J. 45 (1999), 517-526. DOI 10.1023/A:1022467218309 | MR 1708370
[13] Jakubík, J.: On orthogonally $\sigma$-complete lattice ordered groups. Czech. Math. J. 52 (2002), 881-888. DOI 10.1023/B:CMAJ.0000027241.58807.5f | MR 1940067
[14] Jakubík, J.: On Carathéodory vector lattices. Math. Slovaca 53 (2003), 479-503. MR 2038515
[15] Jakubík, J.: On the Schröder-Bernstein problem for abelian lattice ordered groups and for MV-algebras. Soft Comput. 8 (2004), 581-586. DOI 10.1007/s00500-003-0318-7
[16] Kantorovich, L. V., Vulikh, B. Z., Pinsker, A. G.: Functional Analysis in Semiordered Spaces. Gostekhizdat Moskva-Leningrad (1950), Russian.
[17] Oger, F.: Products lexicographiques de groupes ordonnés: Isomorphisme et équivalence élémentaire. J. Algebra 109 (1987), 452-467. DOI 10.1016/0021-8693(87)90150-5 | MR 0902963
[18] Sikorski, R.: A generalization of theorem of Banach and Cantor-Bernstein. Colloq. Math. 1 (1948), 140-144. MR 0027264
[19] Tarski, A.: Cardinal Algebras. Oxford University Press New York (1949). MR 0029954 | Zbl 0041.34502
[20] Trnková, V.: Isomorphisms of sums of countable Boolean algebras. Proc. Am. Math. Soc. 80 (1980), 389-392. DOI 10.2307/2043725 | MR 0580990
Partner of
EuDML logo